# SDR RAIA2010110600001

- Difficulty date: November 6, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 26,930 hours, 25,500 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 7982 - SBN- DURING CRUISE, THE FLIGHT ATTENDANT REPORTED A STRONG BURNING ODOR IN FLIGHT AT ROWS 12 AND 13.  MAINTENANCE INSPECTED THE CABIN LIGHT FIXTURES AND DETERMINED THE SOURCE OF THE SMELL LIMITED TO A LIGHT BALLAST FIXTURE AT SEAT 13A.  THE LIGHT ASSEMBLY WAS DEACTIVATED AND DEFERRED PER THE EMB145 MEL.
